CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Martínez-Finkelshtein-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2011
Number of items: 1.

2011

Martínez-Finkelshtein, Andrei and Simon, Barry (2011) Asymptotics of the L^2 norm of derivatives of OPUC. Journal of Approximation Theory, 163 (6). pp. 747-778. ISSN 0021-9045. https://resolver.caltech.edu/CaltechAUTHORS:20110610-081439616

This list was generated on Wed Oct 16 04:17:42 2019 PDT.